Follow
Daniel Wilczak
Daniel Wilczak
Computer Science and Mathematics, Jagiellonian University
Verified email at ii.uj.edu.pl - Homepage
Title
Cited by
Cited by
Year
Heteroclinic connections between periodic orbits in planar restricted circular three-body problem–a computer assisted proof
D Wilczak, P Zgliczynski
Communications in mathematical physics 234 (1), 37-75, 2003
1222003
C^r-Lohner algorithm
D Wilczak, P Zgliczyński
Schedae Informaticae 20, 9-46, 2011
80*2011
The existence of Shilnikov homoclinic orbits in the Michelson system: a computer assisted proof
D Wilczak
Foundations of Computational Mathematics 6 (4), 495-535, 2006
652006
Uniformly hyperbolic attractor of the Smale-Williams type for a Poincarč map in the Kuznetsov system
D Wilczak
SIAM Journal on Applied Dynamical Systems 9 (4), 1263-1283, 2010
502010
Rigorous verification of cocoon bifurcations in the Michelson system
H Kokubu, D Wilczak, P Zgliczyński
Nonlinearity 20 (9), 2147, 2007
492007
Heteroclinic connections between periodic orbits in planar restricted circular three body problem. Part II
D Wilczak, P Zgliczyński
Communications in mathematical physics 259 (3), 561-576, 2005
472005
When chaos meets hyperchaos: 4D Rössler model
R Barrio, MA Martínez, S Serrano, D Wilczak
Physics Letters A 379 (38), 2300-2305, 2015
462015
Symmetric heteroclinic connections in the Michelson system: A computer assisted proof
D Wilczak
SIAM Journal on Applied Dynamical Systems 4 (3), 489-514, 2005
432005
Chaos in the Kuramoto–Sivashinsky equations—a computer-assisted proof
D Wilczak
Journal of Differential Equations 194 (2), 433-459, 2003
422003
CAPD:: DynSys: a flexible C++ toolbox for rigorous numerical analysis of dynamical systems
T Kapela, M Mrozek, D Wilczak, P Zgliczyński
Communications in nonlinear science and numerical simulation 101, 105578, 2021
37*2021
Period doubling in the Rössler system—a computer assisted proof
D Wilczak, P Zgliczyński
Foundations of Computational Mathematics 9 (5), 611-649, 2009
352009
Computer assisted proof of the existence of homoclinic tangency for the Hénon map and for the forced damped pendulum
D Wilczak, P Zgliczyński
SIAM Journal on Applied Dynamical Systems 8 (4), 1632-1663, 2009
272009
A rigorous lower bound for the stability regions of the quadratic map
W Tucker, D Wilczak
Physica D: Nonlinear Phenomena 238 (18), 1923-1936, 2009
262009
Abundance of heteroclinic and homoclinic orbits for the hyperchaotic Rössler system
D Wilczak
Discrete & Continuous Dynamical Systems-B 11 (4), 1039, 2009
222009
Topological method for symmetric periodic orbits for maps with a reversing symmetry
D Wilczak, P Zgliczynski
Discrete Contin. Dyn. Syst. Ser. A 17 (3), 629-652, 2007
212007
Coexistence and dynamical connections between hyperchaos and chaos in the 4D Rossler system: a computer-assisted proof
D Wilczak, S Serrano, R Barrio
SIAM Journal on Applied Dynamical Systems 15 (1), 356-390, 2016
202016
A geometric method for infinite-dimensional chaos: Symbolic dynamics for the Kuramoto-Sivashinsky PDE on the line
D Wilczak, P Zgliczyński
Journal of Differential Equations 269 (10), 8509-8548, 2020
16*2020
Symmetric homoclinic solutions to the periodic orbits in the Michelson system
D Wilczak
Topological Methods in Nonlinear Analysis 28 (1), 155-170, 2006
162006
Connecting orbits for a singular nonautonomous real Ginzburg-Landau type equation
D Wilczak, P Zgliczyński
SIAM Journal on Applied Dynamical Systems 15 (1), 495-525, 2016
8*2016
Distribution of stable islands within chaotic areas in the non-hyperbolic and hyperbolic regimes in the Hénon–Heiles system
R Barrio, D Wilczak
Nonlinear Dynamics 102 (1), 403-416, 2020
72020
The system can't perform the operation now. Try again later.
Articles 1–20